File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Markowitz's Mean-Variance Asset-Liability Management With Regime Switching: A Time-Consistent Approach

TitleMarkowitz's Mean-Variance Asset-Liability Management With Regime Switching: A Time-Consistent Approach
Authors
Issue Date2013
Citation
Insurance: Mathematics and Economics, 2013, v. 53, p. 281-291 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/189150
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorYam, SCen_US
dc.contributor.authorWei, JQen_US
dc.contributor.authorWONG, KCen_US
dc.contributor.authorYung, SPen_US
dc.date.accessioned2013-09-17T14:28:06Z-
dc.date.available2013-09-17T14:28:06Z-
dc.date.issued2013en_US
dc.identifier.citationInsurance: Mathematics and Economics, 2013, v. 53, p. 281-291en_US
dc.identifier.urihttp://hdl.handle.net/10722/189150-
dc.languageengen_US
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.titleMarkowitz's Mean-Variance Asset-Liability Management With Regime Switching: A Time-Consistent Approachen_US
dc.typeArticleen_US
dc.identifier.emailYung, SP: spyung@hku.hken_US
dc.identifier.authorityYung, SP=rp00838en_US
dc.identifier.doi10.1016/j.insmatheco.2013.05.008-
dc.identifier.hkuros225192en_US
dc.identifier.volume53en_US
dc.identifier.spage281en_US
dc.identifier.epage291en_US
dc.identifier.isiWOS:000322803700024-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats